| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/18/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient underwent a right knee revision approximately twenty months post-implantation due to pain.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2022-00261, 3007963827-2022-00262, and 3007963827-2022-00263.Concomitant medical devices: femur cemented cruciate retaining (cr) standard right size 11 catalog#: 42502607002 lot#: 64638079.Tibia cemented 5 degree stemmed right size g catalog#: 42532007902 lot#: 64693476.Foreign source: new zealand.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Review of complaint history found no additional related issues for the reported part and lot combination.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.